# SDR TWRA9668

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614FF
- Make and model: Boeing 747238B
- Aircraft serial: 20534
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 8240PY
- Condition: Wire Broken
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND 'J' AND 'Q' LAV SMOKE DETECTOR INOP.  FOUND BROKEN WIRE, REPAIRED WIRING, OPS CHECK OK.  (M)
